# SDR COEA2016032342911

- Difficulty date: March 23, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172206258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK: LEVEL 2 CORROSION FOUND ON UPPER SURFACE OF FLOORBEAM 9 AT GROUNDING POINTS UNDER CENTER PEDESTAL.  REPAIRED IAW SRAS S531R0336.10310 DATED 6/8/2016.
